# SDR BAQA094232

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 10,364 hours
- Engine: Pwa PT6A27
- System (JASC): 3120 · Independent Instruments
- Part: Load Meter
- Part number: 50380067
- Part serial: 2826
- Condition: Unserviceable
- Location: Cockpit
- Part time: 10,364 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR STICKS ON UNIT. REPLACED WITH SERVICABLE UNIT.  04/22/2004
